The asymptotics of a new exponential sum

Richard B. Paris

Research output: Contribution to journalArticle

  • 1 Citations

Abstract

The absolutely convergent exponential sum [formula missing] is studied for m→+∞ and fixed p when the parameter θ is allowed to become large such that θ/m remains finite. This situation corresponds, in general, to the trace in the complex plane of the partial sums of Sp(θ;m) consisting of a multiple spiral structure. Numerical results are presented to illustrate the accuracy of the expansion.
Original languageEnglish
Pages (from-to)314-325
Number of pages12
JournalJournal of Computational and Applied Mathematics
Volume223
Issue number1
DOIs
StatePublished - 1 Jan 2009

Fingerprint

Exponential sums
Sum formula
Partial sums
Argand diagram
Trace
Numerical results

Cite this

Paris, Richard B. / The asymptotics of a new exponential sum.

In: Journal of Computational and Applied Mathematics, Vol. 223, No. 1, 01.01.2009, p. 314-325.

Research output: Contribution to journalArticle

@article{793f220784064f64a9b33f070130605b,
title = "The asymptotics of a new exponential sum",
abstract = "The absolutely convergent exponential sum [formula missing] is studied for m→+∞ and fixed p when the parameter θ is allowed to become large such that θ/m remains finite. This situation corresponds, in general, to the trace in the complex plane of the partial sums of Sp(θ;m) consisting of a multiple spiral structure. Numerical results are presented to illustrate the accuracy of the expansion.",
author = "Paris, {Richard B.}",
year = "2009",
month = "1",
doi = "10.1016/j.cam.2008.01.014",
volume = "223",
pages = "314--325",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "1",

}

The asymptotics of a new exponential sum. / Paris, Richard B.

In: Journal of Computational and Applied Mathematics, Vol. 223, No. 1, 01.01.2009, p. 314-325.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The asymptotics of a new exponential sum

AU - Paris,Richard B.

PY - 2009/1/1

Y1 - 2009/1/1

N2 - The absolutely convergent exponential sum [formula missing] is studied for m→+∞ and fixed p when the parameter θ is allowed to become large such that θ/m remains finite. This situation corresponds, in general, to the trace in the complex plane of the partial sums of Sp(θ;m) consisting of a multiple spiral structure. Numerical results are presented to illustrate the accuracy of the expansion.

AB - The absolutely convergent exponential sum [formula missing] is studied for m→+∞ and fixed p when the parameter θ is allowed to become large such that θ/m remains finite. This situation corresponds, in general, to the trace in the complex plane of the partial sums of Sp(θ;m) consisting of a multiple spiral structure. Numerical results are presented to illustrate the accuracy of the expansion.

U2 - 10.1016/j.cam.2008.01.014

DO - 10.1016/j.cam.2008.01.014

M3 - Article

VL - 223

SP - 314

EP - 325

JO - Journal of Computational and Applied Mathematics

T2 - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 1

ER -